# SDR ASOA201101980

- Difficulty date: October 16, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 20,088 hours, 17,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT NR 5 INOPERATIVE.   RELAMPED EXTERNAL EMERGENCY LIGHT NR 5.  OPS CHECKED GOOD IAW AMM 33-51-00.
